?

Log in

No account? Create an account

Welcome to IUD Divas!

We are happy to have you here. To get you information as quick as possible, and avoid repeat posts, please do a couple things for us before posting:
* Please read the userinfo (see "About the Comm" above). It contains a few basic rules about posts.
* Read the FAQ post, look through the memories (in the links section to your left), and check out the tag list. Your question may be answered there.
* If you are new,
you might want to just read the comm for a couple days--you'd be amazed how much you can learn. Of course, if you need a question answered immediately that's fine.
Other than that...Welcome to probably the most comprehensive body of IUD information in LJ-comm form.
****Obligatory Note: We aren't doctors. We know lots of stuff, but medical choices should be made with the advice of a professional.****
Hi, I'm new to the community, but I wanted to thank all you ladies for the great info and all your stories; and to appologize for the typos and misspellings, phones are not meant to be substitutes for computers sometimes.

I also wanted to see if any of you ladies have had a similar experience to mine, if my situation is normal, or if I should be genuinely concerned.

I've had a copper IUD for 2 years, had a horrendous time after insertion for about the first 2 months, but I absolutely LOVE having my IUD. My periods fluctuate between heavy to moderate, month to month, and I have no other problems beside the following:

So, for the last 2 or 3 weeks, maybe a month, I've began to have cramps after EVERY bowel movement. Sorry for the TMI, but I really don't know if this is normal. I'm also a grad student between insurances right now,so a trip to my gyno would probably be equivalent to my meals for the next few weeks,so gotta be sure I'm really in need of an appointment and not over exagerating.

The pain starts AFTER the BM, never during. It's usually more on the left side, like I can pin point the exact spot I feel things at. I don't know if it's just because of the muscle contractions.I've also noticed pink (blood) discharge after sex.

Today, I'm having a feeling in my uterus, not necessarily pain. I mean, there is some pain, like cramping, but there's also a weird feeling, and the best way I can describe it, is when you have a sticker in your foot, and you are so uncomfortable, but you know that you'll have sweet reliefe when it's out.I feel like I just want to rip this thing out!!!

I have my suspicions of whats going on, I don't want to admit them, but I just need the opinion of some ladies in my shoes. My fiancee freaks out any time I have a hang nail so its hard to consult him when he wants to take out loans and sell our souls for a doctors appointment I may not need 😅

Have any of you ladies had the same experience? What was the cause, how was the issue mediated?

Heavier period after year of IUD

Hey guys, so I am NOT part of the lucky ones who stopped getting a period. I get a regular period every month (I have the Jaydess IUD). It's usually very light, meaning I only need a panty liner a couple times a day and it lasts about 8 days.

I'm not sure if this is relevant, but I got a pap smear last week (my first one, I'm 21) and then a few hours later my period started. I'm on day 6 and it's heavier than usual. Not extremely heavy but definitely heavier than any period i've had while having the IUD and there's little clots as well.

Again, not sure if this is relevant, but I've also been nauseous all week. I'm just wondering if I should be worried or if anyone else has had experience? I'm a huge hypochondriac so I'm trying not to worry and google too much. 

My strings are still there and feel normal and I can't imagine it's moved. But I just started worrying that my doctor moved my IUD accidentally or something during the pap smear. That's probably me overthinking, but I'm hoping someone can ease my mind.


Abnormal period on Mirena?

Hi guys,

I've had my Mirena IUD for about 4 years now, and was part of the lucky percentage who lost their periods after the initial spotting stopped. About 6 months ago my period started to return, always at the end of the month and always relatively light but it would last for 7-10 days. Lately they've gotten considerably worse, much heavier and come alongside all of those fun symptoms like tender breasts, mood swings, acne and cramps. I can't figure out why it would return and come back so heavily? It's also for the most part dark brownish in colour and clots a lot. Has anyone else experienced anything similar? 

Tags:

Mirena Spotting

Hi everyone,

Looking for some guidance and reassurance:

I’ve had my Mirena IUD for over a year and a half. Though I’ve always spotted around the time of my period once a month, this past month, my period came back full-force, similar to before I’ve had my IUD. Since then, for the past three-weeks, I’ve experienced persistent spotting.

I called my healthcare provider and she said to take a pregnancy test to rule out pregnancy and if negative, she will prescribe one-month of birth control to help with the spotting.

Has anyone experienced anything similar? I’m having a lot of anxiety about having to take a pregnancy test and would appreciate any personal experiences and reassurances. Additionally, has anyone taken birth control to stop persistent spotting? Has it worked for you?

Thanks so much!!
Hi all,
After a long 5.5 years with the flexi-t, I finally had it removed today.
I was super nervous going in, but the actual removal was very quick and I did not feel that horrendous cramping that I felt during insertion. Just some discomfort and pressure.

I asked if I should expect bleeding, and the doctor said I would have "light spotting." However, I am now experiencing super sharp pains (I don't know if I would describe them as cramps) and am bleeding fairly moderately. Lots of little clots too (sorry if TMI).

Is this normal? I have found a lot of information on the removal of the mirena, but not much on the symptoms experienced after removing a copper coil.

Thanks!

Hi, first post


Have had the copper coil since March. Mostly been ok. This month I've had normal for me ovulation, then three or four days after I had some brown discharge/spotting, no funny smells or stinging or anything, just brown. I've also had some cramping. I know random spotting is fairly normal first few months of having the coil but I've not had it like this before.  Normal or not? Thanks

Hi all! I discovered this community after Googling my question, and I've tried to research more posts about experiences like this, but I wanted to post because I'm a bit neurotic lol. I had a Kyleena inserted yesterday (Friday) and experienced mild cramping after (like a 5.5/10 pain-wise), but then a few hours after insertion, I had a bowel movement. I think I psyched myself out because when I flushed, I thought I saw a string go down... afterward, I had no cramping. Is there a possibility my IUD fell out without me feeling it?

Read more...Collapse )
Hello!

I ve got Mona Lisa 5 Mini copper IUD with 380 mm of copper.

I had it inserted recently several days ago and i have some weird symptoms : very tender swollen bigger breasts. The copper iud does not have hormones but it affects them , at least with this type. The breasts are much more larger than usually and heavy too. Never been like that .

Anyone had experienced similar thing - very swollen, tender and a cup bigger breasts, several days after insertion of Mona Lisa 5 Mini?


Thanks

Discharge issue

Hello all, I'm new to this community, but I need some advice! Im 31 years old with a pargaurd that I gave had for almost 6 years now. Recently I have started to have this snot like consistency in my discharge. Sometimes it is a little discolored and sometimes it is streaked with blood. I recently went to my OB and she performed a "wet prep" test on me. It cane back normal. However, she said that sometimes our body tries to reject our "foreign bodied IUD" so she prescribed me an antibiotic cream. I had an allergic reaction to it, so she told me to quit taking it. The snot like discharge has not stopped! I'm so embarrassed by it and am almost to the point of having the IUD taken out even though I don't know for sure it is what is causing the discharge. My other big issue is thag my body struggles with hormones and I end up throwing up from taking the pill, so I am unsure what other BC options I have. I really would just love to know if anyone else has experiences this odd discharge and that I am not alone. Or what can I do to help it go away possibly?

Tags:

Copper IUD Second Time Around

I'm 28, cis, nulliparous. I've been on birth control for about a decade now. Two weeks ago, I got my second copper IUD (Multi-Safe CU 375) inserted. I'm in Germany where this is one of the widely available IUDs and the same as my previous IUD from 2014. I've been reading this community since I got my first IUD and I thought I'd share my experiences. If you have questions about anything, feel free to reach out.

experiences with 1st IUDCollapse )

general experience with IUD/off hormonal birth controlCollapse )


2nd IUD insertionCollapse )


needless anxiety about penetrative sexCollapse )